On multipliers in sequence spaces and a theorem of bosanquet

Amnon Jakimovski, Dennis Russell, Michael Stieglitz

Research output: Contribution to journalArticlepeer-review


For sequence spaces E and F, a sequence u is an (E→F) multiplier when (xk) ε E always implies (ukxk) ε F. When E and F are matrix fields, u is often called a summability-factor sequence, and there are many classical results in such cases. We give some general results on multipliers, depending on basis arguments, and illustrate these with a discussion of a well-known theorem of Bosanquet on Cesàro summability factors with order conditions.

Original languageEnglish
Pages (from-to)55-66
Number of pages12
JournalAnalysis (Germany)
Issue number1-2
StatePublished - Jun 1989


Dive into the research topics of 'On multipliers in sequence spaces and a theorem of bosanquet'. Together they form a unique fingerprint.

Cite this